# SDR TRAX200701629

- Difficulty date: October 29, 2007
- Submitted: November 15, 2007
- Operation: Air carrier
- Aircraft: N632AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 338
- Aircraft time: 31,670 hours, 35,607 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETNRC-200-120 SEAT TRACK LT I/B BTW FR 29 AND 39 CORRODED, (RESOLVED ON W/O: 74559 TASKCARD: N/R-0018).  REMOVED CORROSION ON SEAT TRACK LT I/B BTW FR 29 AND FR 39 AS PER SRM 53-00-00.  FABRICATION COVERED ON W/C 2000-203 SEAT TRACK.  REPLACED IAW SRM 51-25-04, MATERIAL THICKNESS: 0.083 MATERIAL REMOVED: 0.027 OUT OF LIMITS AS PER SRM: 53-00-00 FIG 304.
